MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the product for investigation.A follow-up report will be submitted when the product is returned and investigation has been completed.
 
Event or Problem Description
When the customer was testing the autopulse platform (sn: (b)(4)), the platform displayed "system error, out of service, revert to manual cpr" error message.No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (sn: (b)(6) displayed "system error, out of service, revert to manual cpr" error message was confirmed during the archive data review and functional testing.The root cause of the reported complaint was a defective processor board as a result of normal wear and tear.The autopulse platform is a reusable device and was manufactured in april 2008, and it is over 12 years old, well beyond its expected service life of 5 years.During visual inspection of the returned platform, it was observed that the head restraint wires were broken off and detached from the top cover.Also, the front enclosure was observed scratched, and there was a vertical crack running through one of the screw fittings.In addition, the battery lock was observed bent.The physical damages were unrelated to the reported complaint and appeared to be the characteristics of normal wear and tear and/or user mishandling.The top cover, front enclosure, and the battery lock will be replaced to address the observed issues.The archive data could not be downloaded due to the defective processor board.However, the platform and interfacing pc were able to communicate, and therefore, the archive data was reviewed and showed system error, user advisory (ua) 136 (internal parameter corrupted); thus, confirming the reported complaint.During functional testing, upon powering up the platform, the "system error, out of service, revert to manual cpr" error message was displayed.Therefore, the reported complaint was confirmed, and the root cause was determined to be the defective processor board, which will be replaced to remedy the fault.Awaiting the customer's approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no similar complaint reported for autopulse with serial number (b)(6).

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key10213613
Report Number3010617000-2020-00639
Device Sequence Number2641327
Product Code DRM
UDI-Device Identifier00849111000116
UDI-Public00849111000116
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2020
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer07/03/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1